# SDR AALA201708089041

- Difficulty date: August 4, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 53,195 hours, 21,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  4R DOOR EXIT LIGHT COVER MISSING.  REMOVED & REPLACED 4R DOOR EXIT SIGN ASSY. PER IAW AMM 33-51-01. OPS CHK OK.
